Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Shreveport, LA

February 24, 2011Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 24, 2011, 4:39 PM CST for Bossier Parish, Caddo Parish, Louisiana. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 4:39 PM CST (22:39 UTC)
Expired
Feb 24, 2011, 5:45 PM CST
In force
66 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 4:43 PM CSTTSTM WND DMGPlain Dealing, LATREES DOWNED AT HWY 3 AND LAKE RD
Feb 24, 4:45 PM CSTTSTM WND DMG5 W Shreveport, LATREE DOWNED ON MOBILE HOME IN THE 1600 BLOCK OF JEFFERSON PAIGE RD.
Feb 24, 4:52 PM CSTTSTM WND DMG10 Se Plain Dealing, LATREE DOWNED ON HWY 157
Feb 24, 5:17 PM CSTTSTM WND DMG2 Ne Haughton, LADOWNED POWERLINE ON HWY 164

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:25 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS54 KSHV 242239
SVRSHV
LAC015-017-242345-
/O.NEW.KSHV.SV.W.0011.110224T2239Z-110224T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF BOSSIER CITY...
  CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...

* UNTIL 545 PM CST

* AT 435 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES EAST OF RODESSA TO 6 MILES SOUTHWEST OF
  MOORINGSPORT...OR ALONG A LINE EXTENDING FROM 20 MILES EAST OF
  ATLANTA TO 16 MILES NORTHWEST OF SHREVEPORT...AND MOVING EAST AT 55
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GILLIAM...BELCHER...BLANCHARD...PLAIN DEALING...BENTON AND
  HAUGHTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3301 9355 3236 9343 3235 9403 3300 9402
TIME...MOT...LOC 2239Z 266DEG 47KT 3301 9379 3262 9396

$$

PARKER
1 follow-up statement
415 
WWUS54 KSHV 242337
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CST THU FEB 24 2011

LAC015-017-242347-
/O.EXP.KSHV.SV.W.0011.000000T0000Z-110224T2345Z/
CADDO LA-BOSSIER LA-
537 PM CST THU FEB 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOSSIER AND CADDO PARISHES
WILL EXPIRE AT 545 PM CST...

LAT...LON 3301 9355 3236 9343 3235 9403 3300 9402
TIME...MOT...LOC 2337Z 266DEG 47KT 3306 9289 3267 9306

$$

PARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 4:11 PM CST, 28 minutes earlier.

Area forecast discussion, Feb 24, 4:11 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CST THU FEB 24 2011

.DISCUSSION...
SQUALL LINE PUSHING ACROSS I-30 AND WELL SOUTH OF I-20 IN NE
TX...FROM RUSK...TO MARSHALL TO TEXARKANA..TO HOPE. THIS FEATURE
IS ON THE DRY LINE FOR THE MOST PART...ALTHOUGH GETTING OUT AHEAD
OF THE DRY LINE OVER THE LAST HOUR OR SO. TORNADO WATCH 13 GOES UNTIL
00Z AND WILL LIKELY BE RESTRUCTURED IN THE LATE AFTERNOON. SO FAR
THE DOUBLE CAP HAS BEEN THE DAY SAVER WITH SCATTERED SHOWERS JUST
NOW BEGINNING TO SEE GOOD COVERAGE OF SMALL CELLS OVER N CEN LA.
LOTS OF SHEAR AND HELICITY AS THESE LIFT NORTHWARD. MEANWHILE...THE
LINE WILL CONTINUE INTO POCKETS OF INSTABILITY. CAPE ON THE LAPS
BETTER THAN 2000 J/KG OVER NE LA AND CLOSE TO THAT ALONG THE
SOUTHERN FLANK OF THE LINE WEST OF LUFKIN. POCKETS OF 600 TO 1000
ELSEWHERE. ISOLATED TORNADOES AND STRAIGHT LINE WIND THREAT IN
DOWNPOURS MORE LIKELY TO DO ANY DAMAGE...WITH LITTLE IF ANY SMALL
HAIL. WE/LL HOLD ON THE TORNADO WATCH UNTIL THE DRY LINE SWINGS BY
AND LIKELY RESTRUCTURE WITH SPC IN THE NEAR FUTURE ANYWAY. SFC
WINDS HAVE BEEN THE BIG STORY TODAY WITH GUST IN THE 30 TO 40 MPH
RANGE COMMON...BUT STILL SOUTHWEST BEHING THE SQAULL LINE...THUS
FAIRLY QUIET COMPARED TO WHAT COULD BE. PROBABLY TOO MUCH WIND
PLUS THE CAPS...THE PRE-FRONTAL TROUGH CAME IN UNDER THE CAPS AND
NOW THE DRY PUSH HAS THE MAIN LINE HOLDING MOMENTUM WHILE THE
COLD FRONT IS EDGING OVER CENTRAL OK.

LITTLE CHANGE TO EXTENDED WITH THE NEXT EVENT MUCH LIKE TODAY FOR
SUNDAY AFTERNOON. BEYOND THAT NEXT SHORT WAVE THE PATTERN A BIT
MORE ZONAL NW FLOW WITH A QUIETER PERIOD UNTIL LATE NEXT WEEK. /24/

&&

.AVIATION...
FLIGHT CONDITIONS WILL DETERIORATE IN AND AROUND AN EASTWARD MOVING
CONVECTIVE LINE ACROSS EAST TEXAS. TSRA CONDITIONS EXPECTED ACROSS
EAST TEXAS THROUGH 00Z AND SOUTH ARKANSAS AND NORTH LOUISIANA
THROUGH 06Z. SOUTHERLY WINDS 20 TO 25 KNOTS GUSTING 35 KTS THROUGH
00Z...SHIFTING TO THE NORTHWEST AND DECREASING TO 10 TO 15 KTS
BEHIND THE COLD FRONT. OTHERWISE... CONDITIONS IMPROVING TO VFR AS
THE COLD FRONT MOVES EAST. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  45  62  44  73  60 /  50   0  10  10  30
MLU  50  60  41  72  60 /  80   0  10  10  30
DEQ  38  57  35  70  56 /  20   0  10  10  30
TXK  41  56  40  70  59 /  20   0  10  10  30
ELD  45  57  39  70  58 /  80   0  10  10  30
TYR  41  60  45  73  60 /  10   0  10  10  20
GGG  42  59  43  73  60 /  10   0  10  10  20
LFK  47  68  46  74  61 /  20   0  10  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/05
Hazardous weather outlook, Feb 24, 12:12 PM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CST THU FEB 24 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251815-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1212 PM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...DEEP EAST
AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A WARM...MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS THE FOUR
STATE AREA WILL CONTINUE OVER THE FOUR STATE AREA INTO THE EVENING
HOURS. THE STAGE HAS BEEN SET FOR STRONG TO SEVERE THUNDERSTORMS
THIS AFTERNOON AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES
FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE I-30
CORRIDOR AHEAD OF THE DRY LINE NOW INTO THE DALLAS AREA. THIS
FEATURE WILL ADVANCE EASTWARD WITH THE COLD FRONT DROPPING IN
BEHIND DURING THIS EVENING. THE LARGE SCALE FORCING ASSOCIATED
WITH THIS UPPER LEVEL SYSTEM HAS BROUGHT IN THIS TORNADO THREAT
WHICH WILL EXIST ALL AFTERNOON WITH ANY SUPER CELLS THAT DEVELOP
AHEAD OF THE DEVELOPING LINE OF THUNDERSTORMS. AS THE LINE OF
WESTERN MOST LINE OF THUNDERSTORMS CONTINUES TO DEVELOP INTO A
SQUALL LINE...EXPECT A GREATER THREAT FOR DAMAGING WINDS...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL ALL EVENING UNTIL EXITING NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS PRIOR TO MIDNIGHT. COOLER AND
DRIER AIR WILL FOLLOW BEHIND A COLD FRONTAL PASSAGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A MUCH STRONGER UPPER LEVEL STORM SYSTEM WILL MOVE EAST ACROSS THE
SOUTHERN PLAINS SUNDAY AFTERNOON AND NIGHT...AND COULD RESULT IN
SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE
REGION ONCE AGAIN. AT THIS TIME...IT APPEARS AS IF AREAS ALONG AND
NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTH
LOUISIANA WILL SEE THE GREATEST THREAT FOR SEVERE THUNDERSTORMS
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS HAVE BEEN ACTIVATED FOR TORNADO WATCH 13...ADDITIONAL
ACTIVATION OF HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT
PERSONNEL MAY BE NEEDED FOR THIS EVENING.

24

In the hours before

Special weather statement, Feb 24, 3:16 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 PM CST THU FEB 24 2011

TXZ149-242200-
CHEROKEE-
316 PM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 PM CST...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     JACKSONVILLE...MAYDELLE...PONTA AND RUSK...

AT 314 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF PALESTINE...MOVING
NORTHEAST AT 60 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

PARKER
Special weather statement, Feb 24, 3:47 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CST THU FEB 24 2011

TXZ150-151-242230-
PANOLA-RUSK-
347 PM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     RUSK AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     HENDERSON...JOINERVILLE...MINDEN...NEW SALEM...PINEHILL...TATUM
     AND TURNERTOWN...

AT 344 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEW SALEM...OR 13 MILES
NORTHEAST OF RUSK...MOVING NORTHEAST AT 65 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

PARKER
Local storm report, Feb 24, 4:05 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             HENDERSON               32.16N 94.80W
02/24/2011  E0.25 INCH       RUSK               TX   EMERGENCY MNGR

            EAST MAIN STREET AND HWY 79S IN HENDERSON

&&

04
Special weather statement, Feb 24, 4:10 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CST THU FEB 24 2011

ARZ060-061-070>072-TXZ112-242315-
CASS-COLUMBIA-HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
410 PM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     NEVADA...HEMPSTEAD...COLUMBIA...LAFAYETTE AND MILLER...
IN NORTHEAST TEXAS...
     CASS...

AT 409 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLEVINS TO
RAVANNA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
PRESCOTT TO 6 MILES SOUTHEAST OF ATLANTA...MOVING EAST AT 35 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL.

13
Special weather statement, Feb 24, 4:10 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CST THU FEB 24 2011

TXZ126-138-150-151-242300-
HARRISON-MARION-PANOLA-RUSK-
410 PM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MARION...HARRISON...RUSK AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE...CARTHAGE...DEBERRY...ELYSIAN FIELDS...KARNACK...
     MARSHALL...MINDEN...PINEHILL...SMITHLAND...TATUM AND WASKOM...

AT 405 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHLAND
TO MINDEN...OR ALONG A LINE EXTENDING FROM 20 MILES NORTH OF MARSHALL
TO 12 MILES SOUTH OF HENDERSON...MOVING EAST AT 60 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

PARKER
Special weather statement, Feb 24, 4:31 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CST THU FEB 24 2011

LAZ001-002-010-242330-
BOSSIER-CADDO-DE SOTO-
431 PM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     BELCHER...BENTON...BLANCHARD...BOSSIER CITY...GILLIAM...
     GREENWOOD...HAUGHTON...HOSSTON...IDA...MOORINGSPORT...OIL
     CITY...PLAIN DEALING...RODESSA...SHREVEPORT...STONEWALL AND
     VIVIAN...

AT 430 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VIVIAN TO
CARTHAGE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
ATLANTA TO CARTHAGE...MOVING EAST AT 60 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

PARKER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 5:16 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more59 min
Feb 24, 5:59 PM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union61 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.